Edge-distance between isomorphism classes of graphs
نویسندگان
چکیده
منابع مشابه
On Distances between Isomorphism Classes of Graphs
Various measures of distance between (the isomorphism classes of) two graphs have been proposed. These include measures proposed by Zelinka [6],[7], Baláž, Koča, Kvasńıčka & Sekanina [1] and Johnson [4]. Further, there is the edge rotation distance of Chartrand, Saba & Zou [3] and the edge shift distance of Johnson [5]. It is on the latter two that we build. For terminology and notation not exp...
متن کاملIsomorphism classes of cycle permutation graphs
Kwak, J.H. and J. Lee, Isomorphism classes of cycle permutation graphs, Discrete Mathematics 105 (1992) 131-142. In this paper, we construct a cycle permutation graph as a covering graph over the dumbbell graph, and give a new characterization of when two given cycle permutation graphs are isomorphic by a positive or a negative natural isomorphism. Also, we count the isomorphism classes of cycl...
متن کاملEdge-distance-regular graphs
Edge-distance-regularity is a concept recently introduced by the authors which is similar to that of distance-regularity, but now the graph is seen from each of its edges instead of from its vertices. More precisely, a graph Γ with adjacency matrix A is edge-distance-regular when it is distance-regular around each of its edges and with the same intersection numbers for any edge taken as a root....
متن کاملnote on edge distance-balanced graphs
edge distance-balanced graphs are graphs in which for every edge $e = uv$ the number of edges closer to vertex $u$ than to vertex $v$ is equal to the number of edges closer to $v$ than to $u$. in this paper, we study this property under some graph operations.
متن کاملGraph Classes between Parity and Distance-Hereditary Graphs
Several graph problems (e.g., steiner tree, connected domination, hamiltonian path, and isomorphism problem), which can be solved in polynomial time for distance-hereditary graphs, are NP-complete or open for parity graphs. Moreover, the metric characterizations of these two graph classes suggest an excessive gap between them. We introduce a family of classes forming an infinite lattice with re...
متن کاملذخیره در منابع من
با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید
ژورنال
عنوان ژورنال: Časopis pro pěstování matematiky
سال: 1987
ISSN: 0528-2195
DOI: 10.21136/cpm.1987.118317